# SDR AWXA200701122

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020342
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975702, CORROSION ON CABIN SHEAR PLATE, BS 3257/FR 68 - BS 3310/FR 69, S23L.  REPLACED CABIN SHEAR PLATE, BS 3257/FR 68 - BS 3310/FR 69, S23L IAW A320 SRM 51-72-11.
